# SDR CALA2013100800730

- Difficulty date: October 8, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N28457
- Make and model: Boeing 737924
- Aircraft serial: 41744
- Aircraft time: 3,423 hours, 1,249 cycles
- System (JASC): 2612 · Fire Detection
- Part: Electronic Unit
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AFTER LANDING TAXING TO THE GATE THE AFT CARGO FIRE RED LIGHT CAME ON, OPERATED FIRE BOTTLE DISCHARGED BUTTON IAW THE QRH.  REPLACED LT NR 1 CARGO FIRE BOTTLE IAW AMM 26-23-01 IAW 4734755 & AFT CARGO ELECTRONIC UNIT IAW AMM 26-16-02-000-80.  TAXI AIRCRAFT RAN PACKS WITH ENGS & APU.  CARGO FIRE DETECTION & SQUIBS TESTED NORMAL
